The Annals of Statistics

Admissible Solutions of Finite State Sequence Compound Decision Problems

Stephen B. Vardeman

Full-text: Open access

Abstract

A general method of constructing procedures which are both admissible and asymptotically optimal in finite state sequence compound decision problems is suggested and applied to the situation of a two state classification component. When used in an empirical Bayes setting, procedures so constructed are seen to be both admissible and asymptotically optimal.

Article information

Source
Ann. Statist., Volume 6, Number 3 (1978), 673-679.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176344211

Digital Object Identifier
doi:10.1214/aos/1176344211

Mathematical Reviews number (MathSciNet)
MR483127

Zentralblatt MATH identifier
0388.62010

JSTOR
links.jstor.org

Subjects
Primary: 62C25: Compound decision problems

Keywords
Sequence compound decision problem sequence compound admissibility empirical Bayes decision problem

Citation

Vardeman, Stephen B. Admissible Solutions of Finite State Sequence Compound Decision Problems. Ann. Statist. 6 (1978), no. 3, 673--679. doi:10.1214/aos/1176344211. https://projecteuclid.org/euclid.aos/1176344211


Export citation